# SDR DALA2024031803425

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 82,110 hours, 10,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 33
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 CABIN AT FR 33, Y+1959 SEAT TRACK FOUND CORROSION. CORRECTIVE ACTION: SEAT TRACK REMOVED AND REPLACED AS PER A330 SRM 51-42-11. (0248419)
